Hi all..boy do I need this site and all of you...I've needed to drop lbs. and have been doing it on my own but suddenly weight has been coming on without a change in my diet and then continuing to increase as I've cut back more. The weight kept creeping on, my clothes were getting tighter around my stomach and I couldn't figure out what was happening and boy was I frustrated. Finally my husband and I figured it out..no, not pregnant. I'm on an anti-depressant that also helps with insomnia called Remeron that does cause a change in the way food is metabolized and people on average gain 20-35 lbs. with a lot showing up in the stomach. Now...that's no excuse for my weight gain, but it's showing me I need to be very careful with carbs and increase my protein. This site is perfect because I can really keep an eye on my breakdown of what I eat and make better choices than what I've been doing. The pill makes you crave carbs so that's something I hope I can learn to fight with your suggestions and articles on here. Would love any feedback that would help me with this....I know exercise has to be increased...Had a knee replacement last Sept. that hasn't healed as well as it should because during my rehab I tore a meniscus in the other knee. Was off that leg for a while so my surgery knee didn't get the rehab it needed. Do what I can but now I'm huffing and puffing with the 90 lbs. I need to take off....Boy am I in the right place...
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.